Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Hello- Thank you for asking the question. I have over 30 years of experience working with individuals, couples and families & am happy to reply.
I am sorry to hear about this problem.
The combination of light therapy and the medications you are taking have been demonstrated to be helpful with those who suffer from depression and also Seasonal Affective Disorder.
That said there can be some side effects such as you describe from the use of Light therapy.
Light therapy is generally safe. Side effects are generally mild and short-lasting when they do occur. They can include:
When side effects do occur, they may go away on their own within a few days of starting light therapy. You also may be able to manage side effects by reducing treatment time, moving farther from your light box, taking breaks during long sessions, or changing the time of day you use light therapy. Talk to your doctor for additional help and advice, or if side effects don't go away or get worse.
Hence, if you follow the above and recommendations for reducing the negative effects of light therapy and do not feel better, consult your Doctor.
The light should have no effect on your medication metabolism or effect on its efficacy.
Should you have related questions, feel free to ask and I will be happy to respond.
Please Click Green Accept Button So That I Can Receive Credit For My Time
I Also Appreciate Your Positive Feedback
Have The Best Possible Day!